# SDR QXEA2021072000369

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 23,562 hours, 25,277 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FISH SMELL COMING FROM DRAIN BASIN IN GALLEY. REMOVED FROM SERVICE. CLEANED GREY WATER TANK AND DRAIN BASIN AS NECESSARY. SMELL NO LONGER APPARENT IN AFT GALLEY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
